Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Infection in foot, scabs, nauseated. Taking penicillin. Reason?

i have an infection in my foot and have been taking penicilin since it started to spread into my foot, this was 2 days ago the infection seems to have stopped spreading in my foot and the wound has scabbed over but i have noticed a red line on my arm and was wondering if that could be linked? i feel relatively ok no nausia eating well and bodily functions seem normal
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. However with the description of your lesions, and the limited information and without examination it is not possible to come to a diagnosis on an online forum. However I appreciate you asking the question and I do not believe that the lesions in your leg and arm are necessarily linked although they may be due to the same disease process. I hope you continue to keep good hygiene, while you set up an appointment with a dermatologist to get answers to your question. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 15 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor